Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Helfrich, Hans-Peter
Simultaneous approximation in negative norms of arbitrary order. RAIRO - Analyse numérique, 15 no. 3 (1981), p. 231-235
Texte intégral djvu | pdf | Analyses MR 631677 | Zbl 0495.41010

URL stable: http://www.numdam.org/item?id=M2AN_1981__15_3_231_0

Bibliographie

[1] I. BABUSKA and A. K. AZIZ, Survey lectures on the mathematical foundations of the finite element method. In: The Mathematical Foundations of the Finite Element Method with Applications to Partial Differential Equations. Part I. (Ed. A. K. Aziz) Academic Press, New York, London, 1972.  MR 421106 |  Zbl 0268.65052
[2] J. H. BRAMBLE and A. H. SCHATZ, Least squares methods for 2 m th order elliptic boundary-value problems, Math. Comp., 25 (1971), 1-32.  MR 295591 |  Zbl 0216.49202
[3] J. H. BRAMBLE, A. H. SCHATZ, V. THOMÉE and L. H. WAHLBIN, Some convergence estimates for semidiscrete Galerkin type approximations for parabolic equations, SIAM J. Numer. Analysis, 14 (1977), 218-241.  MR 448926 |  Zbl 0364.65084
[4] J. H. BRAMBLE and R. SCOTT, Simultaneous approximation in scales of Banach spaces, Math. Comp. 32 (1978), 947-954.  MR 501990 |  Zbl 0404.41005
[5] S. G. KREIN, Linear Differential Equations in Banach space, American Math. Soc., Providence, 1971.  MR 342804 |  Zbl 0229.34050
[6] J. L. LIONS and E. MAGENES, Nonhomogeneous Boundary Value Problems and Applications, Vol. I, Springer Verlag, Berlin and New York, 1972.  Zbl 0223.35039
Copyright Cellule MathDoc 2014 | Crédit | Plan du site